# SDR SWIA2025032000019

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N310SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000913
- Aircraft time: 6,502 hours, 4,855 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Seal
- Condition: Faulted
- Location: Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LG WOW SYS FAIL. AFTER LIFTOFF. (FLIGHT 3680 - FILED CLOSED)ACTIVATED NLG SPARE SEAL ACTIVATING VALVE IN REF ERJ175 32-21-02. NO FURTHER LEAK. PLEASE REFERENCE AML 1563069 NLG DIMENSION H MUST BE CHECKED DAILY.  CREATED MCO TO HAVE SEALS REPLACED WITH IN 50 FLIGHT CYCLES.
